# SDR UPS01434981

- Difficulty date: January 16, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part serial: 1159606
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 2 PYLON CRACK OTBD  PYLON STIFFENER NAC 286.  REPAIRED STIFFENER IAW SRM 54-14-03.
